Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bethany1123

Accutane Hell(pic attached)

Recommended Posts

Had acne all of my life but took accutane 4 yrs ago and my skin was fine until last year when i got off my bcp and hell broke loss! so this is my second course :confused:

so neways, i know im late but i been on accutane for now 4 months...the first month was fine until the end of that month i started to get these white cyst underneath my skin while in florida.

Its just so weird. then on my 2nd month all them lil sh*t started coming to surface and i looked horrible

Its month 4 and im seeing some clear up but yet now my cheeks are plurging. ughhhhhhhhh!!!

Its so bad i dont answer the door until im fully with make-up. I think i even scared the Verizon guy that came to my house to put in cable...lol...

In addition to that , I went to the derm yesterday and he used some little needle looking devise to remove the white cyst that was on my cheek!!! whyyyyyyyy? now it looks worse and next week is my bday! Im just so stressed out. I hope accutane is gonna help me cuz i just dont knoe how much i can take :boohoo: ..(yea yea ima cry baby)

This is ruining my life. I got so depressed that my mom took me to emergency and i had a medical leave from work for 2 months. so it is pretty serious.

this is how i was before =(

post-114366-1258585874_thumb.jpg

post-114366-1258585874_thumb.jpg

Share this post


Link to post
Share on other sites

when I was in 3rd and 4th month I broke out the same way you did. In month 5 they are all gone. So what you can really do now is to wait for a couple of months and see how it goes. I think people react differently to the pill. In my case, I got really bad cysts until month 4 with no improvement on my cheeks but my forehead was clear.

Share this post


Link to post
Share on other sites
when I was in 3rd and 4th month I broke out the same way you did. In month 5 they are all gone. So what you can really do now is to wait for a couple of months and see how it goes. I think people react differently to the pill. In my case, I got really bad cysts until month 4 with no improvement on my cheeks but my forehead was clear.

thanks for the reply. i understand it might get better but you just never know if it will get better. i just cant take it anymore.

im on 120mg and i thought that was alot but i guess not if the derm put me on this. i hope this clears up quick cuz im getting fusterated

i guess all i have to do is sit back and enjoy this rollercoaster ride :doh:

Share this post


Link to post
Share on other sites

WOW that is a lot of accutane! You dont look very big - are you quite tall?

I am so sorry about the troubles you are having.

My good vibes are with you! Hopefully this will clear up soon. If not, are you considering going back on BCP?

Share this post


Link to post
Share on other sites
WOW that is a lot of accutane! You dont look very big - are you quite tall?

I am so sorry about the troubles you are having.

My good vibes are with you! Hopefully this will clear up soon. If not, are you considering going back on BCP?

hey inuk,

yeah it is alot but in know alot of ppl that have been on that. its weird cuz once i got on a higher dose i started breaking out like a maniac.

im 120lb 5'2. I have been going thru hell. besides my lips being chapped my back aches like hell and im starting to get depressed.

today i looked in the mirror and i started to cry. i kept asking God why he was punishing me?

i know i know. but its hard to see my face like this when just 4 months ago i was on vacation with beautiful skin.

ughhh...someone call the WAAAMBULANCE :wall:

Share this post


Link to post
Share on other sites

I am sorry to hear that you are dealign with this hell. I think we all feel cursed sometimes!

Looks like you are over the 2.0mg/kg day max. I can see why your side effects are intense!

I did read that upping the dosage causes flares. I guess you need to take what you need to take to fuc***g blast the acne off you pretty face.

I often feel like the only one on earth with acne - almost none of my friends have it. Sometimes i just wanna go up to people who do have it and have a chat. This is why I like this board! Its a place where you can express these feelings without making others uncomfortable.

We are here for you.

Share this post


Link to post
Share on other sites
I am sorry to hear that you are dealign with this hell. I think we all feel cursed sometimes!

Looks like you are over the 2.0mg/kg day max. I can see why your side effects are intense!

I did read that upping the dosage causes flares. I guess you need to take what you need to take to fuc***g blast the acne off you pretty face.

I often feel like the only one on earth with acne - almost none of my friends have it. Sometimes i just wanna go up to people who do have it and have a chat. This is why I like this board! Its a place where you can express these feelings without making others uncomfortable.

We are here for you.

yeah, im feeling really bad. i havent cried in 2-3 weeks but now i just cant stop crying. mainly cuz the derm removed 3 cyst yesterday so now my skin is red. ughhhhh

I can relate with talking to ppl with acne. I have a boyfriend and have been with him for almost 2yrs and i feel very uncomftable letting him see me without make-up. I feel like im loosing who i am at times and its nothing like me. I hate this. i feel like no one understands thats y im on here too. it actually makes me feel better and keeps me on my toes.

Its really hard but like u said take as much to blast these things out right??hopefully doesnt case perm damage. if i see my skin clear ill feel better

are u on accutane???

Share this post


Link to post
Share on other sites

yep, I should figure out how to add the signature with the link.

you can just click on my profile for my log+ outdate rubbish that is no longer relevant.

I am finishing up with month 2 in a few days.

i hope that once these two nodules I have flatten and disappear, no others will come to take their place. I think that taking diane-35 might help, but then again, I tried hormonal treatment for months and it was a massive waste of time.

We will see.

Share this post


Link to post
Share on other sites
yep, I should figure out how to add the signature with the link.

you can just click on my profile for my log+ outdate rubbish that is no longer relevant.

I am finishing up with month 2 in a few days.

i hope that once these two nodules I have flatten and disappear, no others will come to take their place. I think that taking diane-35 might help, but then again, I tried hormonal treatment for months and it was a massive waste of time.

We will see.

im not sure how to work this site cuz im new. :rolleyes: ...

my derm wanted to take me off of accutane and put me on hormonal stuff. i might do that next time cuz it might be hormonal.

i never heard of diane-35?? im on tri-nessa(genetric for ortho) i might switch bcp. i hope i dont break out more if i do? ughhhh, im so scared to make any change...

i hope ur more lucky then me with this accutane. its hard but im glad theres ppl that help thru this.

god knows its not easy.=(

Share this post


Link to post
Share on other sites

you know it might work for you! if this doesnt work (GOD FORBID!!!!!!!!!!!!!!!!!!!!!!!!!!!) its something to consider.

Diane is a bcp that is an anti-androgen (blocks "male" hormones)

a lot of people complain about side effects but I dont think its much different that other bcps personally.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×